Skip to Content

Amphetamine - what percent of adderol is sudafed so I dont take to much for my allergys?

Responses (1)

cleo130 4 May 2011

I got this info straight from the Drugs.com website regarding Sudafed:

What should I avoid while taking Sudafed?
Avoid taking diet pills, caffeine pills, or other stimulants (such as ADHD medications) without your doctor's advice. Taking a stimulant together with Sudafed can increase your risk of unpleasant side effects.

Do not use any other over-the-counter cough or cold medication without first asking your doctor or pharmacist. Pseudoephedrine is contained in many over-the-counter medications. If you take certain products together you may accidentally take too much of a certain drug. Read the label of any other medicine you are using to see if it contains pseudoephedrine.

I have taken adderal (amphetamine salts) before and it is also recommended that you avoid Vitamin C and fruit juices at the same time you take the med because it may cause you to absorb less of the medication.

As far as there being any amphetamine in sudafed I can't find anything that spells that out. I know it can cause a feeling of speediness in some people but that is probably because of the Pseudoephedrine it contains. That is the drug that people use to make Meth and most drugstores keep it behind the counter because of that.

jeff12455 4 May 2011

Thanks for your help. I have many allergies that I have taken sudafed and other medications for since childhood others being dimetap and benadryll for things as being allergic to cats yard grass ragg weed and many things found around a normal house in the south. Growing up a block from the gulf of mexico has its ups and downs. For me it was down for the steven-johnson syndrone. That I have is most affected by seafood. It was terrible not to be able to eat out with friends or to go watch them eat because you never know what can come out of a kitchen. Now at 50 years old I am more careful than ever. This syndrone or curse as I call it is extremely painful and it has a worse reaction every time. The doctors and from what I personally have researched is that death is quite possible and inevitable if I am not careful. Thanks again for your help.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions